# SDR FOTR82332267

- Difficulty date: December 17, 2011
- Submitted: January 16, 2012
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N767AN
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23767
- Aircraft time: 77,740 hours, 27,052 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Lt Wing Slat
- Part time: 77,740 hours, 27,052 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E SLAT NR 1 INBD LOWER CORNER IS DAMAGED.  REPAIRED ON FAS W/O 8233, N/R 2267.
